Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 103, NWS Cheyenne, WY

June 21, 2013Goshen County, Wyoming; Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 21, 2013, 5:41 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 49 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2013, 5:41 PM MDT (23:41 UTC)
Expired
Jun 21, 2013, 6:30 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:45 PM MDTHAIL 1.75Sse Lingle, WYEVENT DURATION 15 MINUTES.
Jun 21, 5:45 PM MDTHAIL 22 Ene Lingle, WYEVENT DURATION 20 MINUTES.
Jun 21, 5:48 PM MDTHAIL 1.754 W Lingle, WY
Jun 21, 6:00 PM MDTHAIL 1Nne Fort Laramie, WY
Jun 21, 6:00 PM MDTHAIL 1.75W Lingle, WYEVENT DURATION 15 MINUTES.
Jun 21, 6:03 PM MDTHAIL 1.25Lingle, WYQUARTER TO HALF DOLLAR SIZED HAIL
Jun 21, 6:15 PM MDTHAIL 0.753 W Lingle, WYEVENT DURATION 5 MINUTES.
Jun 21, 6:15 PM MDTHAIL 23 Ese Lingle, WYEVENT DURATION 5 MINUTES.
Jun 21, 6:16 PM MDTHAIL 2.754 N Torrington, WYGOLFBALL TO BASEBALL SIZED HAIL REPORTED BY SPOTTERS NORTH OF TORRINGTON
Jun 21, 6:20 PM MDTHAIL 33 N Torrington, WYEVENT DURATION 30 MINUTES.
Jun 21, 6:28 PM MDTHAIL 1.75Torrington, WY
Jun 21, 6:30 PM MDTHAIL 0.75Ne Torrington, WYEVENT DURATION 10 MINUTES.
Jun 21, 6:30 PM MDTHAIL 1.759 N Henry, NEEVENT DURATION 30 MINUTES.
Jun 21, 6:32 PM MDTHAIL 1.5Torrington, WY1 BLOCK EAST OF THE COLLEGE.
Jun 21, 6:32 PM MDTHAIL 1.75Torrington, WY
Jun 21, 6:34 PM MDTHAIL 0.883 Ne Lingle, WY
Jun 21, 6:34 PM MDTHAIL 1Torrington, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:48 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1809 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS55 KCYS 212341
SVRCYS
NEC165-WYC015-220030-
/O.NEW.KCYS.SV.W.0103.130621T2341Z-130622T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 630 PM MDT

* AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...AND
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON AND LINGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4224 10400 4194 10408 4213 10458 4232 10448
TIME...MOT...LOC 2341Z 293DEG 22KT 4218 10441

HAIL...1.00IN
WIND...60MPH

$$

FINCH
2 follow-up statements
980 
WWUS55 KCYS 212354
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT FRI JUN 21 2013

NEC165-WYC015-220030-
/O.CON.KCYS.SV.W.0103.000000T0000Z-130622T0030Z/
GOSHEN WY-SIOUX NE-
554 PM MDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN SIOUX AND CENTRAL GOSHEN COUNTIES UNTIL 630 PM MDT...

AT 549 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL WAS REPORTED 
4 MILES WEST OF LINGLE AT 548 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4213 10455 4231 10442 4224 10400 4194 10408
TIME...MOT...LOC 2352Z 293DEG 22KT 4215 10433

HAIL...1.75IN
WIND...60MPH

$$

FINCH
134 
WWUS55 KCYS 220018
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT FRI JUN 21 2013

NEC165-WYC015-220030-
/O.CON.KCYS.SV.W.0103.000000T0000Z-130622T0030Z/
GOSHEN WY-SIOUX NE-
618 PM MDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES UNTIL 630 PM
MDT...

AT 612 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TORRINGTON...
AND MOVING SOUTHEAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. BASEBALL SIZE HAIL REPORTED 4 
MILES TO THE NORTH OF TORRINGTON AT 615 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN GOSHEN AND EXTREME SOUTHWESTERN SIOUX
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4213 10444 4229 10430 4224 10400 4197 10407
TIME...MOT...LOC 0017Z 293DEG 22KT 4209 10414

HAIL...2.75IN
WIND...60MPH

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:30 PM MDT, 11 minutes earlier.

Area forecast discussion, Jun 21, 5:30 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT FRI JUN 21 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM MDT FRI JUN 21 2013

BELIEVE WE ARE PRIMED FOR A SEVERE WEATHER EPISODE THIS AFTERNOON.
CONDITIONS ARE SET FOR SEVERE THUNDERSTORMS. CHALLENGES ARE WHERE
AND WHEN.

CURRENTLY...STRATUS LAYER ON VISIBLE IMAGERY CONTINUES TO ERODE
ACROSS DAWES AND SIOUX COUNTIES IN THE PANHANDLE AND NIOBRARA
COUNTY IN EAST CENTRAL WYOMING. DEWPOINTS REMAIN EXTREMELY HIGH
(FOR OUR NECK OF THE WOODS)...IN THE PANHANDLE. ALLIANCE STILL
REPORTING A DEW POINT OF 67 DEGREES...WITH LOW TO MID 60S
ELSEWHERE. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWING
CAPE ALREADY IN MOST OF THE PANHANDLE OF 4500 TO 5000 J/KG. ALL
THAT IS NEEDED IS A LIFTING MECHANISM AND THAT IS DEVELOPING. A
DRY LINE LAYS ACROSS EXTREME SOUTHEASTERN WYOMING...ROUGHLY FROM
JUST EAST OF CHEYENNE TO JUST WEST OF TORRINGTON AND THEN
NORTHWEST TO DOUGLAS. BEHIND THIS LINE...DEWPOINTS HAVE FALLEN
INTO THE 20S. ALONG THIS LINE...SEEING CU DEVELOPING ALONG THE
LINE. HAVE A PRETTY GOOD CELL ALREADY DEVELOPING IN NORTHERN
LARAMIE COUNTY AND SOUTHERN GOSHEN COUNTY. THIS IS MOST LIKELY THE
START OF OUR EVENT. JUST RECEIVED A SWOMCD FROM SPC AT 113 PM STATING
A WATCH IS LIKELY...SO ANOTHER HOUR OR SO...CONVECTION SHOULD
INITIATE.

LATEST HRRR COMPOSITE REFLECTIVITY FORECAST SHOWING THAT CELL IN
SOUTHERN GOSHEN COUNTY TAKING OFF AROUND 3 PM. BY THAT TIME...LOW
STRATUS SHOULD BE MIXED OUT OVER THE NORTHERN PANHANDLE. SUPER CELL
THEN MOVES EAST INTO THE CENTRAL PANHANDLE. WITH SUCH LARGE
CAPE...GOING TO SEE SOME VERY LARGE HAIL REPORTS. NAM/WRF FORECAST
SOUNDINGS CONTINUE TO SHOW STRONGLY VEERING WINDS WITH
NORTHEASTERLY TO EASTERLY SURFACE WINDS AND 35-40KT SOUTHWESTERLY
WINDS AT 700MBS. MORE THAN ENOUGH SHEAR TO SUPPORT SUPERCELLS
CONTINUING INTO THE PANHANDLE. LATEST NAM HELICITIES FOR LATER
THIS AFTERNOON/EVENING SHOWING 150M2/S2...INCREASING TO OVER
300M2/S2 OVER CONVERSE AND NIOBRARA COUNTIES AFTER 00Z...SPREADING
INTO THE NORTHERN PANHANDLE AFTERWARDS. LCLS QUITE LOW UP THERE AS
WELL...SO THE TORNADO THREAT WILL LIKELY BE FROM 23Z THROUGH MAYBE
02 TO 03Z TIME FRAME. SEVERE THUNDERSTORMS COULD LAST WELL INTO THE
EVENING AND OVERNIGHT HOURS IN THE PANHANDLE.

FOR SATURDAY...PRETTY MUCH A REPEAT OF TODAY WITH SEVERE
THUNDERSTORMS OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE.
SHOULD BEGIN TO SEE A DECREASE IN LOW LEVEL MOISTURE SUNDAY AS
WINDS SHIFT TO THE SOUTHWEST. COULD STILL SEE SOME SEVERE
THUNDERSTORMS IN THE PANHANDLE SUNDAY AFTERNOON.

.LONG TERM...(MONDAY THROUGH FRIDAY)

ISSUED AT 300 PM MDT FRI JUN 21 2013

DUE TO THE THREAT OF SEVERE WEATHER THIS AFTERNOON...WILL KEEP
LONG TERM DISCUSSION BRIEF SINCE NOT MUCH HAS CHANGED SINCE
YESTERDAY.

MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY
QUIET WEATHER FOR NEXT WEEK. THERE APPEARS TO BE LITTLE IN THE WAY OF
RAINFALL CHANCES ACROSS SOUTHEAST WYOMING NEXT WEEK...WITH A
SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF
A WEAK COOL FRONT. MODELS SHOW THIS PACIFIC FRONT SLIDING
EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO
TUESDAY. THE GFS AND THE GEM HAVE TRENDED TOWARDS THE ECMWF
SOLUTION...SHOWING THE FRONT STALLING FURTHER TO THE NORTH AS THE
UPPER LEVEL TROUGH IS FURTHER NORTH AS WELL AND MORE PROGRESSIVE.
THE MAIN IMPACT FROM THIS FRONT WILL BE WINDY CONDITIONS...MAINLY
WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. TEMPERATURES WILL
NOT LOWER MUCH...IF AT ALL...ESPECIALLY FURTHER SOUTH NEAR THE I80
CORRIDOR. THERE APPEARS TO BE A BETTER CHANCE OF TSTORMS AHEAD OF
THIS FRONT ON MONDAY...AS A WEAK SHORTWAVE MOVES NORTHEAST ACROSS
THE HIGH PLAINS. INCREASED POP MONDAY AND MONDAY EVENING MAINLY
ACROSS WESTERN NEBRASKA. AFTER THAT...MODELS ALL INDICATE A STRONG
UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR
CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A
PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES
THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP
BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE
TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S. THIS UPPER
LEVEL HIGH WILL BEGIN TO DRIFT WESTWARD BY LATE IN THE
WEEK...ALLOWING A CANADIAN COLD FRONT TO PUSH SOUTH. THIS MAY
INCREASE PRECIPITATION AND TSTORM CHANCES BY NEXT WEEKEND DUE
FAVORABLE EASTERLY FLOW BEHIND THE BOUNDARY.

&&

.AVIATION...(FOR THE 00Z TAF ISSUANCE)

VFR CONDITIONS EXPECTED ALONG AND WEST OF INTERSTATE 25 THROUGH
TONIGHT FOR SOUTHEAST WYOMING...ALTHOUGH SOME LOW CIGS MAY DEVELOP
NEAR THE CHEYENNE RIDGE INCLUDING KCYS AFTER 09Z. STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE EARLY THIS EVENING ACROSS WESTERN
NEBRASKA AND EXTREME EASTERN WYOMING.  ERRATIC GUSTY WINDS UP TO 50
MPH...HAIL...AND IFR CONDITIONS HAVE BEEN REPORTED LATE THIS
AFTERNOON...AND MAY CONTINUE WITH THESE THUNDERSTORMS EAST OF A LINE
FROM KIMBALL NEBRASKA TO LUSK WYOMING. THUNDERSTORMS WILL LINGER
THROUGH LATE TONIGHT BEFORE PUSHING EAST OF THE AREA BY MIDNIGHT.
IFR CONDITIONS IN LOW CIGS AND FOG ARE EXPECTED TO RETURN AFTER
MIDNIGHT ACROSS THE HIGH PLAINS OF WESTERN NEBRASKA AND PORTIONS OF
SOUTHEAST WYOMING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT FRI JUN 21 2013

DRY AND BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE LARAMIE
RANGE THIS AFTERNOON. TO THE EAST IN THE PANHANDLE AND UP OVER
NIOBRARA COUNTY...HIGH HUMIDITIES WILL LEAD TO SEVERE
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HUMIDITIES OUT
WEST ONCE AGAIN IN THE SINGLE DIGITS WITH WIND GUSTS FROM THE
SOUTHWEST AT 30 TO 35 MPH. WINDS WILL EASE AFTER SUNSET.
CONDITIONS LOOK TO REPEAT FOR SATURDAY AND TO A LESSER EXTENT ON
SUNDAY AFTERNOON. STRONG WINDS WILL CONTINUE NEXT
WEEK...PARTICULARLY MONDAY NIGHT INTO TUESDAY WITH WIND GUSTS
EXCEEDING 40 MPH POSSIBLE OUT WEST.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 21, 10:44 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 AM MDT FRI JUN 21 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
221645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER AND CLOSE TO THE LARAMIE RANGE
EARLY THIS AFTERNOON WITH THE GREATEST THUNDERSTORM CHANCES THIS
AFTER 3 PM...CONTINUING THROUGH THIS EVENING. THE MAIN THREAT FOR
SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM DOUGLAS
TO TORRINGTON TO SIDNEY. STORMS WILL INITIALLY DEVELOP ALONG THE
EAST SLOPES OF THE LARAMIE RANGE AND THEN DRIFT NORTHEAST INTO THE
PLAINS. VERY LARGE HAIL WILL BE POSSIBLE WITH A FEW THUNDERSTORMS
WITH HAIL UP TO THE SIZE OF BASEBALLS. IN ADDITION...ISOLATED
TORNADOES ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY
WITH SEVERE STORMS A POSSIBILITY MAINLY OVER FAR EASTERN WYOMING
ACROSS THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY AROUND 1 PM ALONG AND WEST OF A LINE
FROM DOUGLAS TO PINE BLUFFS. SPOTTERS IN EASTERN CONVERSE...ALL
OF NIOBRARA COUNTY IN WYOMING AND MOST OF THE NEBRASKA PANHANDLE
WILL BE NEEDED AFTER 3 PM...AND WILL LIKELY CONTINUE INTO THE
EVENING HOURS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-221645-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 21, 4:14 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 N KIMBALL             41.29N 103.66W
06/21/2013  M0.88 INCH       KIMBALL            NE   LAW ENFORCEMENT

            DIME TO NICKEL SIZED HAIL AT THE INTERSECTION OF HIGHWAY
            71 AND COUNTY ROAD 42.

0357 PM     HAIL             11 E SIDNEY             41.13N 102.76W
06/21/2013  M1.50 INCH       CHEYENNE           NE   PUBLIC

            OBSERVED ALONG INTERSTATE 80.

&&

HAHN
Local storm report, Jun 21, 4:22 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             9 NE KIMBALL            41.32N 103.54W
06/21/2013  E0.88 INCH       KIMBALL            NE   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 21, 4:51 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             13 N ALLIANCE           42.29N 102.87W
06/21/2013  E0.25 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 21, 4:57 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             10 NE KIMBALL           41.33N 103.52W
06/21/2013  E1.75 INCH       KIMBALL            NE   PUBLIC

&&

GCLAYCOM
Local storm report, Jun 21, 5:00 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             8 NE ALLIANCE           42.18N 102.76W
06/21/2013  E0.25 INCH       BOX BUTTE          NE   TRAINED SPOTTER

            HEAVY RAIN

&&

GCLAYCOM
Local storm report, Jun 21, 5:14 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             9 E HARRISBURG          41.55N 103.57W
06/21/2013  E2.75 INCH       BANNER             NE   EMERGENCY MNGR

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:43 PM MDTSpecial Weather StatementCYSGoshen32 min
Jun 20, 8:46 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte44 min
Jun 21, 3:02 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte43 min
Jun 21, 3:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte45 min
Jun 21, 3:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 21, 4:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte44 min
Jun 21, 4:29 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 21, 4:57 PM MDTSevere Thunderstorm WarningCYSNiobrara48 min
Jun 21, 5:11 PM MDTSevere Thunderstorm WarningCYSNiobrara49 min
Jun 21, 2:38 PM MDTSevere Thunderstorm WarningCYSCheyenne52 min
Jun 21, 2:52 PM MDTSevere Thunderstorm WarningCYSBanner53 min
Jun 21, 3:03 PM MDTTornado Warning Tornado observedCYSCheyenne27 min
Jun 21, 3:22 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill38 min
Jun 21, 3:30 PM MDTTornado Warning Tornado observedCYSCheyenne, Morrill30 min
Jun 21, 3:48 PM MDTSevere Thunderstorm WarningCYSCheyenne42 min
Jun 21, 3:56 PM MDTTornado WarningCYSCheyenne49 min
Jun 21, 3:56 PM MDTTornado WarningCYSBanner, Kimball34 min
Jun 21, 4:27 PM MDTFlash Flood WarningCYSCheyenne6 hr
Jun 21, 4:28 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill47 min
Jun 21, 4:37 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes38 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.